Canadian TV, Computing and Home Theatre Forums banner

1 - 18 of 18 Posts

·
Super Moderator
Joined
·
17,496 Posts
Discussion Starter #1
(N=New, NT=New Time, all times ET/PT)

MONDAY
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM 2 BROKE GIRLS (N)
9:00-9:30 PM TWO AND A HALF MEN
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM UNFORGETTABLE (N)

WEDNESDAY
8:00-9:00 PM SURVIVOR: SOUTH PACIFIC
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (NT)

THURSDAY
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM HOW TO BE A GENTLEMAN (N)
9:00-10:00 PM PERSON OF INTEREST (N)
10:00-11:00 PM THE MENTALIST

FRIDAY
8:00-9:00 PM A GIFTED MAN (N)
9:00-10:00 PM CSI: NY
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-8:30 PM RULES OF ENGAGEMENT (NT)
8:30-9:00 PM COMEDYTIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE (NT)
10:00-11:00 PM CSI: MIAMI
New Dramas Include a Thriller from J.J. Abrams, PERSON OF INTEREST, And Two Shows with Very Cerebral Twists - UNFORGETTABLE and A GIFTED MAN

Comedies Feature 2 BROKE GIRLS from Michael Patrick King ("Sex and the City"), and Two 'Odd Couple' Guys In HOW TO BE A GENTLEMAN

CSI Moves to Wednesday at 10:00 PM, THE GOOD WIFE Relocates to Sunday at 9:00 PM and RULES OF ENGAGEMENT Moves to Saturday at 8:00 PM

19 Series Return to Top-Rated Line-Up

UNDERCOVER BOSS and THE 2-2, a New Drama from Tribeca Productions and Executive Producers Robert De Niro and Jane Rosenthal, to Premiere Mid-Season
New series descriptions available in the press release.
 

·
Registered
Joined
·
3,243 Posts
That show never gets any respect! I think it's as good as most of the other sitcoms. Amway, thank heavens for CBS or I wouldn't be watching much TV at all.

-Mike
 

·
Registered
Joined
·
3,150 Posts
The first question that comes to mind is how many series can JJ Abrams do in a year (not that I'm complaining)? The second question is, does someone from Lost always have to star (again, not complaining)? In all seriousness, Person of Interest should be spectacular.

How To Be a Gentleman looks great too. Tons of good actors/comedians in that series.
 

·
Registered
Joined
·
488 Posts
I think that they just want one last season of Rules Engagement so they will have enough episodes for syndication
 

·
Registered
Joined
·
1,181 Posts
Rules is such a good show, moving it around won't get a steady following,

CBS is for sure one of the best network stations for tv shows

90% of the network tv I watch is on that channel
 

·
Super Moderator
Joined
·
17,496 Posts
Discussion Starter #7
Fall Premiere Dates

All times are ET

Wednesday, Sept. 14
8:00-9:00 PM SURVIVOR: SOUTH PACIFIC (23rd edition premiere)

Monday, Sept. 19
8:00-8:30 PM How I Met Your Mother (7th season premiere)
8:30-9:00 PM How I Met Your Mother (S)
9:00-9:30 PM Two and a Half Men (9th season premiere)
9:30-10:00 PM 2 BROKE GIRLS (series debut)
10:00-11:00 PM Hawaii Five-0 (2nd season premiere)

Tuesday, Sept. 20
8:00-9:00 PM NCIS (9th season premiere)
9:00-10:00 PM NCIS: LOS ANGELES (3rd season premiere)
10:00-11:00 PM UNFORGETTABLE (series debut)

Wednesday, Sept. 21
9:00-10:00 PM Criminal Minds (7th season premiere)
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (12th season premiere)

Thursday, Sept. 22
8:00-8:30 PM The Big Bang Theory (5th season premiere)
8:30-9:00 PM The Big Bang Theory (S)
9:00-10:00 PM PERSON OF INTEREST (series debut)
10:00-11:00 PM The Mentalist (4th season premiere)

Friday, Sept. 23
8:00-9:00 PM A GIFTED MAN (series debut)
9:00-10:00 PM CSI: NY (8th season premiere)
10:00-11:00 PM Blue Bloods (2nd season premiere)

Saturday, Sept. 24
8:00-8:30 PM Rules of Engagement (6th season premiere)
8:30-9:00 PM COMEDYTIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 Hours Mystery (season premiere)

Sunday, Sept. 25
7:00-8:00 PM 60 Minutes (44th season premiere)
8:00-9:00 PM THE Amazing Race (19th edition premiere)
9:00-10:00 PM The Good Wife (3rd season premiere)
10:00-11:00 PM CSI: MIAMI (10th season premiere)

Monday, Sept. 26
8:30-9:00 PM 2 BROKE GIRLS (time period premiere)
9:30-10:00 PM MIKE & Molly (2nd season premiere)

Thursday, Sept. 29
8:30-9:00 PM HOW TO BE A GENTLEMAN (series debut)

(S) = Special airing of a new episode.
 

·
Banned
Joined
·
118 Posts
Thanks. Actually, I was looking for the syndie schedule. The one that says Big Bang Theory 5 nights a week. Also the Gloria Allred judge show, what do you know about that?
 

·
Registered
Joined
·
301 Posts
Tuned into 2 Broke Girls and wasn't totally impressed. It was good enough to give a second look to, but I am unsure that it is something that I'll watch regularly. It would have been a much better concept to focus the show on the gritty waitress and the diner instead of bringing in the formerly rich one.
 

·
Registered
Joined
·
721 Posts
Just watched Person of Interest and this looks like it could be a very good show. Very well done. Without giving away anything I reccomend giving it a try.
 

·
Registered
Joined
·
3,150 Posts
I liked Person of Interest too. I found they left a couple loose ends (unless I missed something), but the premise is amazing.

For me, CBS still has the strongest lineup of the 4 US nets. I watch more CBS shows than I do the other 3 combined I think.
 

·
Registered
Joined
·
2,385 Posts
It's official:

How to Be a Gentleman (CBS) the sitcom did decently by most standards but CBS has big hit comedies and new ones have to meet a high standard. CBS cut the season order to nine episodes, shut down production, and shipped the show to the Saturday night graveyard.
 
1 - 18 of 18 Posts
Top